# SDR CALA9800648

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14206
- Make and model: Boeing 737130
- Aircraft serial: 19023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BS 706L FRAME LUG HOLE CORRODED AT LT MLG.  AN OUTER BUSHING FOR BEAM AND TWO EACH HAT BUSHINGS FOR FRAME LUG WERE FABRICATED AND INSTALLED IAW ECRA 5310-03713.
